Source: J. Symbolic Logic
Volume 75, Issue 4
We reformulate, in the context of continuous logic, an oscillation
theorem proved by G. Hjorth and give a proof of the theorem in that
setting which is similar to, but simpler than, Hjorth's original one.
The point of view presented here clarifies the relation between Hjorth's
theorem and first-order logic.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Itaï Ben Yaacov, Alexander Berenstein, C. Ward Henson, and Alexander Usvyatsov, Model theory for metric structures, (Zoé Chatzidakis, Dugald MacPherson, Anand Pillay, and Alex Wilkie, editors), London Mathematical Society Lecture Note Series, vol. 350, 2008, pp. 315--427.
Su Gao, Invariant descriptive set theory, Pure and Applied Mathematics, CRC Press, Boca Raton, FL, 2009.
Greg Hjorth, An oscillation theorem for groups of isometries, Geometry and Functional Analysis, vol. 18 (2008), no. 2, pp. 489--521.
Vladimir Pestov, Dynamics of infinite-dimensional groups and Ramsey-type phenomena, Publicações dos Colóquios de Matemática, IMPA, Rio de Janeiro, 2005.